Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A ``Riemann hypothesis'' for triangulable manifolds


Author: K. S. Sarkaria
Journal: Proc. Amer. Math. Soc. 90 (1984), 325-326
MSC: Primary 57Q15; Secondary 52A37
DOI: https://doi.org/10.1090/S0002-9939-1984-0727259-6
MathSciNet review: 727259
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Given a triangulable manifold we show how to find a triangulation whose characteristic polynomial has roots which are either real or on the line $ \operatorname{Re} z = 1/2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57Q15, 52A37

Retrieve articles in all journals with MSC: 57Q15, 52A37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727259-6
Article copyright: © Copyright 1984 American Mathematical Society